# SDR SWIA2021073059824

- Difficulty date: June 5, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH LOWER WING PLANK ACCESS HOLE 510AB FLANGE HAS CORROSION LOWER SIDE.     (C-CHECK RO 7/27/2021)    BLENDED CORROSION FROM LWR SIDE OF LH LOWER WING PLANK ACCESS HOLE 510AB FLANGE TO A SMOOTH CONTOUR AND RESTORED FINISH. REMAINING MATERIAL IN REWORKED AREAS IS WITHIN LIMITS. REF REO 601R-57-21-030 REV -L DATED 2014-02-05, DWG# 601R10045 REV AE. COMPLIED WITH 51-900-1003-SKY NO DEFECTS NOTED
